# SDR UHLA2014091100623

- Difficulty date: September 11, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 26,618 hours, 15,381 cycles
- System (JASC): 5270 · Door Warning System
- Part: Roll Pin
- Condition: Broken
- Location: Door Latch
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT FL390, DOOR PAX FWD OPEN EICAS MESSAGE. L1 DOOR INDICATED OPEN ON MFD.  THE AFT MOST DOOR LATCH INDICATION SHOWED HALF GREEN.  THE FWD 2 INDICATIONS WERE FULL GREEN.  FOUND ROLL PIN ON L1 DOOR LATCH INDICATION BROKEN.  R & R ROLL PIN ON L1 DOOR LATCH INDICATOR IAW MM 53-10-21. OPS CHECK GOOD.
